Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/14330

Title: The functional relation between the impact factor and the uncitedness factor revisited
Authors: Egghe, L.
Issue Date: 2013
Citation: Journal of Informetrics, 7(1), p. 183-189.
Abstract: We give a heuristic proof of the relation between the impact factor (IF) and the uncitedness factor (U), the fraction of the papers that are uncited: U = 1/1+IF . This generalizes the proof of Hsu and Huang [Physica A 391, 2129-2134, 2012] who obtain the same result but based on the assumption of the validity of the Matthew-effect. This new informetric function opens the discusion on universal informetric laws, distribution dependent laws and parameter dependent laws of which examples from the informetrics literature are given.
URI: http://hdl.handle.net/1942/14330
DOI: 10.1016/j.joi.2012.10.007
ISI #: 000313121300022
ISSN: 1751-1577
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version155.06 kBAdobe PDF
Peer-reviewed author version263.27 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.